MathSciNet Relay Station
MathSciNet bibliographic data
MR354611 (50 #7089) 12A55 (10G05 12A35)
Ullom, S. The nonvanishing of certain character sums. Proc. Amer. Math. Soc. 45 (1974), 164–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement